# SDR MALA030382

- Difficulty date: August 17, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER SEAT AISLE TRACK BL 0 HAS CORROSION OUT OF LIMITS.  PERFORMED REPAIR BY INSTALLING NEW SEAT TRACK ASSEMBLY AT BL 0 BETWEEN STA 297-354 IAW EO NR S53060.  REFER TO LOG PAGE NR 177362 FOR DETAIL.
